# SDR MALA050276

- Difficulty date: February 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 17,666 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND FWD CABIN FLOOR SUPPORT ANGLE AT FS 294 BL 0 IS CORRODED.  REMOVED ANGLE, FAB'D NEW ANGLE AS PER SAMPLE USING BONDING AND JOGGLING PROCEDURES IAW SRM 51-20-20 AND 51-20-30.  ALODINE, PRIMED AND PAINTED IAW SRM 51-20-42 AND 51-20-43.  INSTALLED SUPPORT ANGLE REF SRM 51-40-21.
